Yes. Taking the pills that way does not increase the risk of pregnancy.
It's perfectly fine. It just cuts it shorter, depending on how many placebo pills you have and when the next normal pill is after your placebo pills. I have 4 placebo pills in my pack and when I finish them I'm usually still on my period. After taking one normal pill the next day after finishing my placebo pills, my period starts to get lighter and lighter until its gone.
No. that is not possible. Nobody can predict like that. If it does, it's a powerful placebo effect.
it should be normal if u know its a placebo but i think u might have the definition of placebo incorrect a placebo is like a sugar pill if it does what they say it will do its just your mind not the pill look it up on wikipedia
Yes. Most people will see the withdrawal bleeding start between the second and fifth days of placebo pills.
Skipping the placebo pills does not work for everyone. Although this is a commonly used method there is a SMALL perecentage of women who find that doing this causes them to have a period which is longer than usual and experience more cramping.
Yes, it is possible.
yes it is possible and it is perfectly normal
It is slightly possible but it wouldn't be a normal period.
No, if this is occurring, then you should not be using that pill. See your doctor.
Usually, your period while come during the placebo week of your pills. If you have not started your period even after the placebo week, you should take a pregnancy test.
Hi, Yes a lighter than normal period is a sign of pregnancy hun. Do a test.
If you're switching from one pill to another with no more than the normal sugar-pill break, there is no waiting period for the new pill to become effective.
Placebo pills do nothing to your body. Nothing at all.
yes it is normal no but it is possible
Yes it's possible, but not common.
it is normal and can be fixed by changing your pills-see your doctor for more advice in switching meds
Probably. It's hard to predict and varies from woman to woman.
You can, but it's not necessary.
Yes it is possible if this isn't normal for you.
Yes, premenstrual cramping is very normal.
You should still get a period each month while on birth control. You will usually start your period during the week that you take your placebo pills, because they have no hormones in them. If you skip the placebo pills and start your active pills instead, this will delay your period.
Skipping your period on the birth control pill, whether it happens with normal use or because you skipped the placebo week on purpose, isn't bad. It doesn't increase the risk of pregnancy, and causes no damage.
Hello. Yes it is possible for a woman to be pregnancy and experience light bleeding during early pregnancy, similar to a period. Pregnancy bleeding will not be heavy or a normal period.
You're supposed to start your period after you start taking the placebo pills. To keep on a routine, you should take the placebo pills on their designated days (the last 7 days of the 28 day cycle).